# SDR IPXA2022081085100

- Difficulty date: August 10, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N168UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0863
- Aircraft time: 21,312 hours, 12,553 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support
- Part number: A54612519200
- Condition: Cracked
- Location: #2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C#2 PYLON BUTTERFLY PANEL RIB SUPPORT HAS A COUPLE CRACKS IN SUPPORT.REPAIRED ON MAE TRAVELOR #T22/1629563 PER IAW PMS 01-04-21.
